I've been taking ovral (ethinyl estradiol and norgestrel) g for 4 months now and since I've been on it I haven't had a period. Is that normal?

It may or may not be. Within the first months of birth control, changes in your bleeding volume and frequency, including non-standard times or no bleeding at all, may occur. It is hard to know if it is the drug – it may or may not be – especially if this is the first time you're taking Ovral (ethinyl estradiol and norgestrel) specifically or birth control general and you do not yet know the way your body responds. May consider a pregnancy test.

Related Questions

My period is due around 23rd. I want to dely it to 29 th. I wish to take ovral (ethinyl estradiol and norgestrel) g for that. Can I concieve a healthy baby on immediately?

Birth control. If you are delaying your period, you would have to take the regular pill during the time that you would have a period. You really should ask your doctor about this. Being on the pill and then getting off them immediately may or may not allow you to get pregnant. You really need to talk to your OB-gyn doctor about this. Read more...